# SDR SWAA2022072530872

- Difficulty date: July 19, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 16,992 hours, 8,165 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD GALLEY FLASHLIGHT NOT CHARGING. / [01] REMOVED AND REPLACED LEFT FWD GALLEY EMERGENCY FLASHLIGHT ASSY IAW AMM 25-64-00. OPS TEST GOOD.
